my son has ADD/ADHD, OCD and tic disorder which borderlines on Tourette's syndrome and he has just started taking Intuniv, he has never taken any other medication as his tics were always an issue and many doctors were hesitant to put him on any medication and I am afraid that with taking any type of medication for ADD/ADHD the frequency of ticks will increase, has anyone had any issues with tics while taking this medication? I do want to get his ADD/ADHD issues under control but not at the cost of increasing the tics - any help or insight that anyone can provide is greatly appreciated
1 Sep 2010
You may find this link helpful
It is important to remember that everyone responds differently to medicines and what works for someone may not, for another. You should not make a decision about trying a medicine based on someones else's experiences.
If his ticks get worse while taking Intuniv you can always stop the medicine.
All the best.
7 Nov 2010
All of the above issues with my own son. Been taking Intunive for about 6 months. Tic got worse at first, but then BETTER after a few weeks. Great for a few months, then a little worse. Just increased dose so we will see. It does work for both tics and add. He is more tired so we do give some caffiene. Needs to go to sleep earlier than usual.
- Intuniv Information for Consumers
- Intuniv Information for Healthcare Professionals (includes dosage details)
- Side Effects of Intuniv (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My 6 yr old son has severe adhd and has been on Daytrana 15 mg for two years now. Once it kicks in, he is amazingly focused... without it, he is ...
1 answer • 13 Mar 2010
My twelve year old son was on Intuniv for the last two months and he gained five pounds. He is not heavy, but not thin either. He has Tourettes, OCD, ...
1 answer • 24 Mar 2011
My 10 yr old has been on Intuniv for 18 months. He was diagnosed with seveer ADHD, OCD since 3 yrears old. He has been on every medication out there. ...
1 answer • 20 Nov 2012